Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2010, vol. 14, br. 1, str. 47-51
Some equalities which hold in the (n, m): Group (q, a) for n ≥ 2m
(naslov ne postoji na srpskom)
Faculty of Electrical Engineering, Osijek, Croatia

e-adresaradoslav.galic@etfos.hr, anita.katic@etfos.hr
Sažetak
(ne postoji na srpskom)
In this paper, we have proved two equalities which hold in an (n, m)-group (Q, A) for n ≥ 2m. The first of them is a generalization of the equality (a * b)-1 = b-1 *a-1, which holds in the binary group (Q; *). The second of them is equality A(xm 1 ; bn-2m1 ; ym1 ) = A(A(xm 1 ; an-2m 1 ; (an-2m 1, e(bn-2m 1))-1), an-2m 1, ym1 ).
Reference
Cupona (1983) Vector valued semi groups. Semi group forum, 26, 65-74
Ušan, J. (1989) Neutral operations of (n, m)-groupoids. Rev. of Research, Fac. of Sci. Univ. of Novi Sad, Math. Ser, 19, No. 2, 125-137
Ušan, J. (1994) A comment on n-groups. Zbornik Rad. Prirod.-Mat. Fak. Univ. Novi Sad, 24, 1, 281-288
Ušan, J. (1999) Note on (n, m)-groups. Mathematica Moravica, 3, 127-139
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1001047G
objavljen u SCIndeksu: 08.02.2011.

Povezani članci

Mathematica Moravica (2004)
Two characterizations of (n,m)-groups for n≥3m
Ušan Janez, i dr.

Mathematica Moravica (2005)
On neutral operations of (n, m)-groups
Galić Radoslav, i dr.

Mathematica Moravica (2005)
About a class of (n, m)-groups
Ušan Janez

prikaži sve [9]